# SDR YENA20150806326

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 52,933 hours, 18,838 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND SEAT MOUNTED EMERGENCY LIGHT AT ROW 9DEF INOPERATIVE.  FOUND WIRING PULLED FROM CONNECTORS AT LIGHT ASSY, REPLACED TERMINALS IAW ESPM 20-48-14 AND RECONNECTED.  PERFORMED OPS TEST OF EMERGENCY LIGHT SYS IAW AMM 33-51-00. ALL OPS NORMAL.
